# SDR CA040813004

- Difficulty date: June 28, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 19,739 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector
- Part number: 058002003
- Condition: Malfunctioned
- Location: Park Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE STARTING ENG NR 1, PARKING BRAKE WOULD NOT SET. FOOT BRAKES WERE FINE, JUST PARK BRAKE HANDLE WOULD NOT SET UNTIL ENG NR 1 FULLY STARTED. CARRIED OUT OPERATIONAL TEST AS PER AMM.  CONFIRMED NO POWERFROM 'NORMAL' SOURCE. REPLACED PARK BRAKE CONTROL VALVE-NIL FIX. REPLACED PARK BRAKE SELECTOR SWITCH-OPS CHK'D SERV.
